# SDR X7PA2025082300001

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N881VP
- Make and model: Cessna 560XL
- Aircraft serial: 5606018
- Aircraft time: 8,459 hours, 6,554 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu Oil Sys
- Part time: 2,998 hours, 5,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE A SCHEDULED DEPARTURE. DURING CLIMB OUT, SMOKE WAS NOTICED IN THE COCKPIT & CABIN BY BOTH THE FLIGHT CREW AND PASSENGERS. AIRCRAFT DECLARED AND EMERGENCY AND DIVERTED. AIRCRAFT LANDED WITHOUT INCIDENT. DURING INVESTIGATION AS TO THE CAUSE OF THE SMOKE, IT WAS DETERMINED THAT AN OIL SEAL IN THE APU HAD FAILED WHICH ALLOWED OIL INTO THE APU INTAKE CAUSING SMOKE IN THE CABIN.
